RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakova, Mariya Yur'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:163
Abstract pages:454
Full texts:167
References:49
E-mail:

http://www.mathnet.ru/eng/person78138
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. Yu. Kazakova, “Transonic gas flow with nonplanar shock waves”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:1 (2013),  57–67  mathnet; J. Math. Sci., 203:4 (2014), 499–508
2012
2. S. V. Golovin, M. Yu. Kazakova, “Symmetries and exact solutions of the model of dynamic convection of the sea”, Ufimsk. Mat. Zh., 4:4 (2012),  79–90  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020